Skew PBW Extensions in algebra and geometry
Oswaldo Lezama , Armando Reyes
Grupo de Algebra Conmutativa Computacional - SAC2
Departamento de Matem aticas
Universidad Nacional de Colombia, Sede Bogot a
Abstract
In this talk we present some results about skew PBW extensions which were introduced by Lezama in [1].
These extensions and its localizations include a wide variety of rings and algebras of interest for modern
mathematical physics such as PBW extensions, well known classes of Ore algebras, operator algebras,
di usion algebras, quantum algebras, quadratic algebras in 3-variables, skew quantum polynomials,
among many others.
References
[1] Gallego, C. and Lezama, O., Grobner bases for ideals of sigma-PBW extensions, Communications
in Algebra, 39 (1), 2011, 50-75.
[2] Lezama, O. and Reyes, A., Regularity for skew PBW extensions, to appear.
Fecha 29 de agosto 2012
Hora 6pm
SAlòn F503
viernes, 17 de agosto de 2012
Suscribirse a:
Enviar comentarios (Atom)
No hay comentarios:
Publicar un comentario
Nota: solo los miembros de este blog pueden publicar comentarios.